# SDR MALA040639

- Difficulty date: September 10, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 17,789 hours, 19,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, NOTED CORROSION ON FLOOR FRAME STRUCTURE STA 231 TO 288 AND RBL 36 TO LBL 36.  AREAS OUT OF LIMITS, REPAIRED PER THE SRM.  AIRCRAFT RETURNED TO SERVICE 9/11/2004.
